# SDR 96ZZZX1606

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Reads High
- Location: Nr 1 Engine Oil
- Part time: 484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL PRESSURE INDICATES HIGH.  REPLACED WITH NEW TRANSMITTER UNIT, CORRECTED PROBLEM.
